# SDR HEEA060067

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR INOPERATIVE.  POTS DEFECTIVE IN NULL POSITION.
